# SDR IPXA11667604

- Difficulty date: June 19, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 41,409 hours, 12,851 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587690
- Condition: Dented
- Location: Bs 598-654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOOR PANEL FOUND 8 EA DENTS TOGETHER WITH DEEP GOUGE RUNNING THROUGH FROM FWD TO AFT AT BS 598 TO 654+22 RBL 77 TO RBL 88.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693H AND INSTALLED IAW AMM 53-01-06.
